# SDR 99ZZZX2628

- Difficulty date: July 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N447TM
- Make and model: Airbus A320-231
- Aircraft serial: 447
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - FLT 522A - L-1 AND L-2 DOOR EMERGENCY LIGHT BATTERIES WEAK.  REMOVED AND REPLACED FORWARD EMERGENCY BATTERY PACK PER AMM 33-51-00.
